# SDR SWIA200413627

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 191 hours, 211 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.  CLEANED DEBRIS FROM RIGHT EMERGENCY DOOR PROXIMITY SWITCH.  OPERATIONAL CHECKS GOOD.
